# SDR CA000919003

- Difficulty date: August 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Failed
- Location: Atr
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) FLIGHT NR 5743 FROM CVG TO CLT, THE FLIGHT CREW REPORTED: IN FLIGHT (DESCENT), NR 2 ENGINE, THE N2 SET AT 82%, DID NOT RESPOND THE THRUST LEVER MOVEMENT. SHUT ENGINE DOWN IN FLIGHT, ECLRED EMERGENCY LANDING WITH NR 1 ENGINE ONLY, LANDING WAS UNEVENTFUL. T/S IN PROGRESS, APPEARS TO BE ATR GEARBOX.
